# SDR AALA202212307711

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 63,640 hours, 29,476 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulted
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL LEFT CENTER TANK LOW PRESSURE MESSAGE, CREW TURNED PUMP # 1 CENTER TANK OFF PER ECAM PROCEDURE. MAINTENANCE REPLACED CENTER TANK #1 FUEL PUMP PRESSURE SWITCH PER AMM 28-21-15-40-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
